Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 11

All articles in this issue are freely accessible.

The dimensions of spaces of holomorphic second-order automorphic forms and their cohomology
Nikolaos Diamantis and Cormac O'Sullivan.
Trans. Amer. Math. Soc. 360 (2008), 5629-5666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425686
Controllability properties of nonlinear behaviors
Fritz Colonius and Wolfgang Kliemann.
Trans. Amer. Math. Soc. 360 (2008), 5667-5682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425687
Spinor $L$-functions for generic cusp forms on $GSp(2)$ belonging to principal series representations
Taku Ishii and Tomonori Moriyama.
Trans. Amer. Math. Soc. 360 (2008), 5683-5709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425688
Double Poisson algebras
Michel Van den Bergh.
Trans. Amer. Math. Soc. 360 (2008), 5711-5769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425689
Non-isotopic symplectic surfaces in product 4-manifolds
Christopher S. Hays and B. Doug Park.
Trans. Amer. Math. Soc. 360 (2008), 5771-5788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425690
A geometric description of $m$-cluster categories
Karin Baur and Robert J. Marsh.
Trans. Amer. Math. Soc. 360 (2008), 5789-5803
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2425691
Low regularity solutions for a 2D quadratic nonlinear Schrödinger equation
Ioan Bejenaru and Daniela De Silva.
Trans. Amer. Math. Soc. 360 (2008), 5805-5830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425697
Identities in Moufang sets
Tom De Medts and Yoav Segev.
Trans. Amer. Math. Soc. 360 (2008), 5831-5852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425693
Twisted fiber sums of Fintushel-Stern’s knot surgery 4-manifolds
Ki-Heon Yun.
Trans. Amer. Math. Soc. 360 (2008), 5853-5868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425694
Topological triviality of smoothly knotted surfaces in $4$-manifolds
Hee Jung Kim and Daniel Ruberman.
Trans. Amer. Math. Soc. 360 (2008), 5869-5881
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425695
Super duality and Kazhdan-Lusztig polynomials
Shun-Jen Cheng, Weiqiang Wang and R. B. Zhang.
Trans. Amer. Math. Soc. 360 (2008), 5883-5924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425696
Quadratic nonlinear derivative Schrödinger equations - Part 2
Ioan Bejenaru.
Trans. Amer. Math. Soc. 360 (2008), 5925-5957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425697
Homology of generalized Steinberg varieties and Weyl group invariants
J. Matthew Douglass and Gerhard Röhrle.
Trans. Amer. Math. Soc. 360 (2008), 5959-5998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425698
The Steinberg symbol and special values of $L$-functions
Cecilia Busuioc.
Trans. Amer. Math. Soc. 360 (2008), 5999-6015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425699
On embedding all $n$-manifolds into a single $(n+1)$-manifold
Fan Ding, Shicheng Wang and Jiangang Yao.
Trans. Amer. Math. Soc. 360 (2008), 6017-6030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425700
Gaussian estimates for fundamental solutions of second order parabolic systems with time-independent coefficients
Seick Kim.
Trans. Amer. Math. Soc. 360 (2008), 6031-6043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425701
The dynamics of Pythagorean Triples
Dan Romik.
Trans. Amer. Math. Soc. 360 (2008), 6045-6064
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425702
Random walks on periodic graphs
Takahiro Kazami and Kôhei Uchiyama.
Trans. Amer. Math. Soc. 360 (2008), 6065-6087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425703
Limit theorems for free multiplicative convolutions
Hari Bercovici and Jiun-Chau Wang.
Trans. Amer. Math. Soc. 360 (2008), 6089-6102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425704
Evaluating tautological classes using only Hurwitz numbers
Aaron Bertram, Renzo Cavalieri and Gueorgui Todorov.
Trans. Amer. Math. Soc. 360 (2008), 6103-6111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425705
Inducing primitive ideals
Siegfried Echterhoff and Dana P. Williams.
Trans. Amer. Math. Soc. 360 (2008), 6113-6129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425706
Applications of the Fuglede-Kadison determinant: Szegö’s theorem and outers for noncommutative $H^{p}$
David P. Blecher and Louis E. Labuschagne.
Trans. Amer. Math. Soc. 360 (2008), 6131-6147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425707
Stability conditions and crepant small resolutions
Yukinobu Toda.
Trans. Amer. Math. Soc. 360 (2008), 6149-6178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425708
Erratum to “Left-determined model categories and universal homotopy theories”
J. Rosicky and W. Tholen.
Trans. Amer. Math. Soc. 360 (2008), 6179-6179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425709